You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On the Representation of an Integer as the Sum of Consecutive Integers

Thomas E. Mason
The American Mathematical Monthly
Vol. 19, No. 3 (Mar., 1912), pp. 46-50
DOI: 10.2307/2972423
Stable URL:
Page Count: 5

You can always find the topics here!

Topics: Integers, Zero, Numbers, Factorization
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.